| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with the description of haptic broken.Additional information has been requested and received stating that the lens came out heavily damage from the shooter, and it was visible immediately after inserting the lens.They noticed 2 cracks in the optic, and it did not center the lens properly.Company replacement lens was used.The procedure was completed on the same day.